Please use this identifier to cite or link to this item: http://cmuir.cmu.ac.th/jspui/handle/6653943832/59511
Title: Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings
Authors: Atid Kangtunyakarn
Suthep Suantai
Keywords: Computer Science
Engineering
Mathematics
Issue Date: 1-Aug-2009
Abstract: In this paper, we introduce a new mapping and a Hybrid iterative scheme for finding a common element of the set of solutions of a generalized equilibrium problem and the set of common fixed points of a finite family of nonexpansive mappings in a Hilbert space. Then, we prove the strong convergence of the proposed iterative algorithm to a common fixed point of a finite family of nonexpansive mappings which is a solution of the generalized equilibrium problem. The results obtained in this paper extend the recent ones of Takahashi and Takahashi [S. Takahashi, W. Takahashi, Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space, Nonlinear Anal. 69 (2008) 1025-1033]. © 2009 Elsevier Ltd. All rights reserved.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=67549121155&origin=inward
http://cmuir.cmu.ac.th/jspui/handle/6653943832/59511
ISSN: 1751570X
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.


Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.